# SDR DALA2023101908636

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,160 hours, 42,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 R2 DOOR SLIDE LIGHT ILLUMINATED W/ LEVER DISARMED. CORRECTIVE ACTION: CYCLED R2 DOOR ARMING LEVER SEVERAL TIMES. DOOR ARM/DISARM OPS CK NORMAL REF B757 AMM 25-66. (4316209)
